# SDR CA111026004

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 5,355 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 340400
- Condition: Unserviceable
- Location: Pneumatic Sys
- Part time: 5,678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED PHASE 3 INSP, DECISION WAS MADE TO REMOVE AND INSPECT THE 2 PNEUMATIC SYS CHECK VALVES FOR CONDITION.  FOUND TO BE UNSERVICEABLE DUE TO THE FLAPPER VALVE HINGE PIN WORKING LATERALLY UNTIL THE HINGE BECAME DISCONNECTED ON 1 PIVOT POINT.   THIS WOULD HAVE PREVENTED THE FLAPPER VALVE FACE FROM PROPERLY SEALING IN THE EVENT OF AN ENGINE FAILURE AND REVERSE AIR FLOW.   VALVE REPLACED NEW. RECOMMEND PERIODIC INTERNAL INSP OF THESE VALVES.  MARKINGS ON VALVE SHOW COMMERCIAL ACFT PRODUCTS.
